# SDR CALA2025050604509

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 81,033 hours, 29,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINDOW CLEAN FOUND CRACK ON R3 WINDOW FRAME, FORWARD LOWER CORNER.PHOTO ADDED. CRACK EXTENSE THE LENGTH OF POST 3, 2ND FASTENER UP FROM BOTTOM, WINDOW POST IS OUT OF LIMITS PER SRM 56-10-02 -1A-3 STEP 4.A.1 DETAILS A,B AND D . MADE CUT IN RH DOOR POST READY FOR INSP TO PERFORM HFEC PER AVO 14577 REV F STEP 5.C ACCOMPLISHED HIGH FREQUENCY EDDY CURRENT INSPECTION ON R3 WINDOW FRAME EDGES OF TRIM OUT REF NDT PART 6, 51-00-00 PROCEDURE 23 AND AVO 14577 REV F STEP 5.C. NO LIMITED DEFECT NOTED. PER AVO 14577 REV H STEP 9. NEED TO VERIFY MATERIAL FOR -1 FILLER MADE FROM 7075 T6 CLAD, .250" PO # 2970119. AND -2 FILLER MADE FROM 7075 T6 CLAD, .100" PO # 1828461. PIC ATTATCHED. REF: AVO 14577 REV H STEP 9. VERIFIED MATERIAL FOR -1 FILLER MADE FROM 7075 T6 CLAD, .250" PO # 2970119. AND -2 FILLER MADE FROM 7075 T6 CLAD, .100" PO # 1828461. MILLED DOWN -1 FILLER FROM .250" TO .200" REF. AVO14577 REV. H.
